Title

On the Kauffman Bracket Skein Module of the Quaternionic Manifold

Document Type

Article

Publication Date

1-1-2007

Department

Mathematics

Abstract

We use recoupling theory to study the Kauffman bracket skein module of the quaternionic manifold over Z[A(+/- 1)] localized by inverting all the cyclotomic polynomials. We prove that the skein module is spanned by five elements. Using the quantum invariants of these skein elements and the Z(2)-homology of the manifold, we determine that they are linearly independent.

Publication Title

Journal of Knot Theory and Its Ramifications

Volume

16

Issue

1

First Page

103

Last Page

125